# SDR LR7A2020012082228

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 42,781 hours, 19,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 3988525
- Condition: Scratched
- Location: Bs 576
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5302, FOUND THE CENTER WING LOWER AFT PANEL SCRATCHED AT FS576, CWS45R, WL268.  / REPAIRED IAW LAC MEA 382-57-20-002.    NR# 1000137493.
